# SDR 09022005D

- Difficulty date: September 1, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N294CJ
- Make and model: Saab 340B
- Aircraft serial: 294
- Aircraft time: 29,201 hours, 32,076 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Tripped
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO GEAR INDICATION WHEN GEAR SELECTED DOWN.  PILOT FOUND CIRCUIT BREAKER POPPED AND RESET IT, MEL'D GEAR.
